# SDR CHQA201000120

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 22,792 hours, 18,514 cycles
- Engine: Allsn AE3007A
- Engine time: 9,663 hours, 9,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE BULBS FOR BOTH LIGHTS WITH NO FURTHER DEFECTS NOTED.
